# SDR HALA2021082600104

- Difficulty date: August 25, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 29,981 hours, 27,160 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Pin
- Condition: Damaged
- Location: Aft Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EQ - AFT DOOR SEAL HISSING/LEAKING // REMOVED AND REPLACED AFT DOOR HINGE PIN UPPER SIDE PER AMM 52-12-03. LEAK CHECK GOOD PER AMM 21-30-00-790-801. OK FOR SERVICE.
